# SDR MASA200400295

- Difficulty date: May 26, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 8,914 hours, 8,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Condition: Inoperative
- Location: Thrust Reverser
- Component: Thrust Reverser, Emb
- Component part number: 14577751415
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RETURNED TO GATE WITH A E1 T/R DISAGREE MESSAGE.  CONTRACT MX DEFERRED T/R PER MEL 78-34-00 AND CONTINUED OPS.  MX REPLACED LOWER STOW/TRANSIT SWITCH.
